# SDR REXA2015120801183

- Difficulty date: December 8, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 25,458 hours, 22,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TRACK RIPPED UP & BROKEN IN ROW 1 RT SIDE.  EMER FLOOR TRACK SECURED IAW AMM 33-51-19.  OK FOR SERVICE.
